Composant-like decompositions
Fundamenta Mathematicae, Tome 140 (1991) no. 1, pp. 69-78
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The body of this paper falls into two independent sections. The first deals with the existence of cross-sections in $F_σ$-decompositions. The second deals with the extensions of the results on accessibility in the plane.
Affiliations des auteurs :
Wojciech Dębski 1 ; E. Tymchatyn 1
@article{10_4064_fm_140_1_69_78,
author = {Wojciech D\k{e}bski and E. Tymchatyn},
title = {Composant-like decompositions},
journal = {Fundamenta Mathematicae},
pages = {69--78},
year = {1991},
volume = {140},
number = {1},
doi = {10.4064/fm-140-1-69-78},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-140-1-69-78/}
}
Wojciech Dębski; E. Tymchatyn. Composant-like decompositions. Fundamenta Mathematicae, Tome 140 (1991) no. 1, pp. 69-78. doi: 10.4064/fm-140-1-69-78
Cité par Sources :